# SDR 2009F00052

- Difficulty date: June 30, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N159SL
- Make and model: Piagio P180
- Aircraft serial: 1121
- Aircraft time: 2,801 hours, 2,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 80111388025
- Condition: Cracked
- Location: Pax Door Seal
- Part time: 2,801 hours, 2,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FOR REPOSITIONING FLIGHT, CREW NOTED EXCESSIVE CABIN ENTRY DOOR SEAL LEAKAGE AT 16,000 MSL, CABIN ALTITUDE CHANGE RATE EXCESSIVE.  RETURENED TO DEPARTURE.  FOUND HOLE IN CABIN DOOR SEAL.  AFTER REMOVAL OF SEAL FOR REPAIRS, FOUND PN 80-111388-025 SEAL RETAINER CHANNEL CRACKED AT RADIUS.  REPLACED DOOR SEAL RETAINER WITH OPERATOR-SUPPLIED SERVICEABLE RETAINER AND REPAIRED DOOR SEAL. FAILURE CAUSE UNKNOWN, MAY BE RELATED TO DOOR RIGGING OR CYCLE FATIGUE.
